# SDR IPXA2024080468557

- Difficulty date: July 29, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 22,866 hours, 3,362 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65B8035831
- Part serial: MX805075
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB.  AFTER TAKE-OFF MLG DISAGREE EICAS. COMPLETED CHKLIST,   INSTALLED LT WING LG DOWNLOCK ACTUATOR, CHKD OK IAW AMM 29-11-00-292-571 REV 45.  REPLACED CASE DRAIN FILTER OF HYD SYS NR 4, AFTER BLED OF HYD IAW AMM 32-32-15-404-006 REV 45 STEP 3A TO STEP 3F(4).  INSTALL LWLG DOWNLOCK ACT, CHKD NORMAL. IAW AMM 05-51-58-200-801 REV 45. PERFORMED ALTERNATE LG EXTEND PHASE 1 INSP IAW AMM 32-32-15-404-006 REV. 45.  INSTALLED LWLG DOWNLOCK ACT, SERVICEABLE  IAW AMM 32-11-33-400-801 REV. 45. INSTALLED LWLG SIDE STRUT SWIVEL. SERVICEABLE IAW AMM 32-32-04-404-006 REV. 45.  INSTALLED LWLG DOWNLOCK, OPS SEQUENCE VALVE.  SERVICEABLE IAW AMM 32-32-00-350-801 REV.45, PERFORM WLG SWING TEST 3 X. JOB COMPLETE & ACFT RTS.
